Discussions By Condition: Medical Stories

scalp problems

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • March 27, 2009
  • 11:09 AM


I have a problem with my head scalp. I have rash scalp.
I went to the doctor several times.

First time the Doctor told me that he knew very well what was the problem and gave me Amoxicillin.

My scalp was better after Amoxicillin with vitamin treatment but just for a month.
I went again to the doctor and he gave the same (Amoxicillin) telling me that he knew very well what was the problem and not to be worried.

And happened the same after a month had the same problem.

I thought that the only way to realize the source of the problem was going to a lab making some diagnosis.

They told me that I had staphylococcus aureus.
I got another antibiotic named Zinat and after 3 weeks my situation was getting better.

But after 1 month or 2 I have the same problem with my scalp and I don't know what to do.

I need your advice in this.

Please help me to solve this big problem.

Thank you in advance for your help and sorry about my English.

Reply Flag this Discussion

1 Replies:

  • Hey Blaze,not tryiing to be mean or anything,but i think you really need to calm down with the posting of whatever it is you think could be everyones problem with the power line trip and all,there are some really serious people in really bad shape here and everytime i look ,you are the first to answer with the same old same old electric power line theory,come on ,i cant be the only one getting sick and tired of this,its like spam.Chill out,people need help,just doesnt make sense to me at all.
    shortstack 22 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?